Alert archive / South Carolina / Wind Chill Advisories in 2015

Wind Chill Advisory 1, NWS Columbia, SC

January 7, 20155 counties in Georgia; 16 counties in South Carolina

NWS Columbia, SC issued this wind chill advisory at Jan 7, 2015, 2:33 AM EST for 5 counties in Georgia; 16 counties in South Carolina. It took effect at Jan 8, 2015, 12:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2015, 2:33 AM EST (07:33 UTC)
In effect from
Jan 8, 2015, 12:00 AM EST
Expired
Jan 8, 2015, 9:00 AM EST
In force
9 hr
Issued by
NWS Columbia, SC
All 21 counties

Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 7.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2015-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2015-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2537 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

600 
WWUS42 KCAE 070733
WSWCAE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
233 AM EST WED JAN 7 2015

...WIND CHILL ADVISORY...

.A SURGE OF MUCH COLDER AIR WILL FILTER INTO THE REGION LATE TODAY
AND TONIGHT. BREEZY TO WINDY CONDITIONS ARE ALSO EXPECTED. THE
COMBINATION OF WIND AND COLD TEMPERATURES WILL RESULT IN WIND
CHILL VALUES FALLING TO BETWEEN ZERO AND 5 DEGREES ABOVE ZERO
LATE TONIGHT INTO EARLY THURSDAY MORNING.

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
072000-
/O.NEW.KCAE.WC.Y.0001.150108T0500Z-150108T1400Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
233 AM EST WED JAN 7 2015

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
THURSDAY.

* LOCATIONS...MIDLANDS OF SOUTH CAROLINA AND CENTRAL SAVANNAH
  RIVER AREA.

* HAZARD TYPES...COLD TEMPERATURES AND LOW WIND CHILL VALUES.

* WIND CHILL READINGS...RANGING FROM ZERO TO 5 DEGREES ABOVE ZERO.

* TIMING...LATE TONIGHT AND EARLY THURSDAY MORNING.

* WINDS...NORTH WINDS 15 TO 20 MPH WITH GUSTS UP TO 30
  MPH...DIMINISHING TO 10 TO 15 MPH EARLY THURSDAY MORNING.

* TEMPERATURES...FALLING FROM THE MID TO UPPER 20S AT MIDNIGHT
  INTO THE MID TO UPPER TEENS EARLY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
3 follow-up statements
963 
WWUS42 KCAE 071758
WSWCAE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
1258 PM EST WED JAN 7 2015

...WIND CHILL ADVISORY...

.A SURGE OF MUCH COLDER AIR WILL FILTER INTO THE REGION EARLY THIS
EVENING AND OVERNIGHT. BREEZY TO WINDY CONDITIONS ARE ALSO
EXPECTED. THE COMBINATION OF WIND AND COLD TEMPERATURES WILL
RESULT IN WIND CHILL VALUES FALLING TO BETWEEN ZERO AND 5 DEGREES
ABOVE ZERO LATE TONIGHT INTO EARLY THURSDAY MORNING.

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
081400-
/O.CON.KCAE.WC.Y.0001.150108T0500Z-150108T1400Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
1258 PM EST WED JAN 7 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM EST THURSDAY...

* LOCATIONS...MIDLANDS OF SOUTH CAROLINA AND CENTRAL SAVANNAH 
  RIVER AREA.

* HAZARD TYPES...COLD TEMPERATURES AND LOW WIND CHILL VALUES.

* WIND CHILL READINGS...AS LOW AS 2 ABOVE.

* TIMING...LATE TONIGHT AND EARLY THURSDAY MORNING.

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...IN THE LOWER 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
535 
WWUS42 KCAE 072040
WSWCAE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
340 PM EST WED JAN 7 2015

...WIND CHILL ADVISORY...

.A SURGE OF MUCH COLDER AIR WILL FILTER INTO THE REGION THROUGH
TONIGHT. BREEZY TO WINDY CONDITIONS WILL ALSO OCCUR. THE
COMBINATION OF WIND AND COLD TEMPERATURES WILL RESULT IN WIND
CHILL VALUES FALLING TO BETWEEN ZERO AND 5 DEGREES ABOVE ZERO LATE
TONIGHT INTO EARLY THURSDAY MORNING.

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
081400-
/O.CON.KCAE.WC.Y.0001.150108T0500Z-150108T1400Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
340 PM EST WED JAN 7 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM EST THURSDAY...

* LOCATIONS...CENTRAL SOUTH CAROLINA AND THE CENTRAL SAVANNAH
  RIVER AREA OF GEORGIA.

* HAZARD TYPES...COLD TEMPERATURES AND LOW WIND CHILL VALUES.

* WIND CHILL READINGS...AS LOW AS 2 ABOVE.

* TIMING...LATE TONIGHT AND EARLY THURSDAY MORNING.

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS NEAR 30 MPH.

* TEMPERATURES...LOWS IN THE MIDDLE AND UPPER TEENS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
183 
WWUS42 KCAE 080726
WSWCAE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
226 AM EST THU JAN 8 2015

...WIND CHILL ADVISORY...

.A SURGE OF MUCH COLDER AIR CONTINUES TO FILTER INTO THE REGION.
TEMPERATURES WILL CONTINUE TO FALL INTO THE TEENS. BREEZY
CONDITIONS WILL CONTINUE...WITH GRADUALLY DECREASING WINDS TOWARDS
DAYBREAK. THE COMBINATION OF WIND AND COLD TEMPERATURES WILL
RESULT IN WIND CHILL VALUES FALLING TO BETWEEN ZERO AND 5 DEGREES
ABOVE ZERO THROUGH EARLY THIS MORNING. 

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
081330-
/O.CON.KCAE.WC.Y.0001.000000T0000Z-150108T1400Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
226 AM EST THU JAN 8 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* LOCATIONS...CENTRAL SOUTH CAROLINA AND THE CENTRAL SAVANNAH 
  RIVER AREA OF GEORGIA.

* HAZARD TYPES...COLD TEMPERATURES AND LOW WIND CHILL VALUES.

* WIND CHILL READINGS...AS LOW AS ZERO.

* TIMING...THROUGH EARLY THIS MORNING.

* WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 25 MPH...DECREASING
  TOWARDS DAYBREAK. 

* TEMPERATURES...IN THE TEENS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this wind chill advisory went out at Jan 7, 2:33 AM EST, 0 minutes earlier.

Area forecast discussion, Jan 7, 2:33 AM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
233 AM EST WED JAN 7 2015

.SYNOPSIS...
MUCH COLDER AND DRIER AIR WILL FILTER INTO THE REGION LATE TODAY
AND TONIGHT. COLD DRY HIGH PRESSURE WILL BE CENTERED OVER THE
REGION THURSDAY. A DRY FRONT WILL MOVE THROUGH FRIDAY...WITH COOL
DRY HIGH PRESSURE BUILDING BACK IN FOR SATURDAY. MOISTURE RETURN
EXPECTED SUNDAY INTO EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
HIGH AMPLITUDE UPPER PATTERN...WITH UPPER RIDGE EXTENDING ALONG THE
W COAST OF NOAM ALL THE WAY N INTO AK. UPPER TROUGH OVER THE E
CONUS WILL DEEPEN AS UPPER ENERGY...CURRENTLY OVER THE GREAT
LAKES/UPPER MIDWEST REGION...DIVES SE ACROSS OUR REGION LATE TODAY
AND EARLY TONIGHT...THEN OFFSHORE LATE TONIGHT. THIS WILL RESULT IN
A NW UPPER FLOW FROM THE ARCTIC DOWN INTO THE E CONUS. THIS WILL
BRING AN ARCTIC HIGH PRESSURE AIR MASS...CURRENTLY CENTERED OVER S
CANADA AND THE NORTHERN PLAINS...SE TOWARDS OUR REGION. SOME MID
LEVEL CLOUDINESS ASSOCIATED WITH THE UPPER ENERGY EXPECTED...BUT AIR
MASS APPEARS TOO DRY FOR ANY PRECIP TO REACH THE SURFACE OVER OUR
FORECAST AREA (FA). IT TAKES A LITTLE TIME FOR COLD DENSE AIR TO
MAKE IT OVER THE MOUNTAINS...BUT IT APPEARS THE MAIN SURGE OF COLD
AND DRY ADVECTION WILL MOVE THROUGH OUR FA LATE TODAY AND CONTINUE
THROUGH TONIGHT. WINDS ARE EXPECTED TO INCREASE. COLD ADVECTION OVER
WARMER LAKE WATERS EXPECTED TO LEAD TO WIND GUSTS REACHING OUR LAKE
WIND ADVISORY CRITERIA OF 30 KNOT OR GREATER GUSTS ON AREA LAKES.
CURRENT INDICATIONS ARE THAT STRONGEST WIND GUSTS WILL GENERALLY
TAKE PLACE IN THE 00Z TO 06Z TIME FRAME. THOUGH WIND SPEEDS ARE
EXPECTED TO DECREASE SOME LATE TONIGHT...TEMPS WILL BE FALLING...AND
COMBINATION OF WIND AND COLD TEMPERATURES ARE EXPECTED TO RESULT IN
APPARENT TEMPERATURES APPROACHING OUR LOCAL WIND CHILL ADVISORY
CRITERIA OF 5 DEGREES ABOVE ZERO LATE TONIGHT.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
E CONUS UPPER TROUGH LIFTS SOME THU AND FRI...WITH SOME SOUTHERN
STREAM UPPER IMPULSES RIDING EAST TOWARDS OUR REGION LATE THU NT.
THE CENTER OF COLD AND VERY DRY HIGH PRESSURE WILL BUILD INTO OUR
REGION THURSDAY...THEN WEAKEN THU NT AS A DRY FRONT/TROUGH
APPROACHES FROM THE NW. SOME MODEL OUTPUT SUGGESTING SOME LOWER
CLOUDINESS COULD COULD DEVELOP NEAR THE COAST NEAR A COASTAL TROUGH
AND SHIFT INTO PORTIONS OF OUR FA BY DAYBREAK FRIDAY. THIS REDUCES
CONFIDENCE IN THE MIN TEMP FORECAST THU NT/FRI MORN. DESPITE SOME
POSSIBLE LOWER CLOUDINESS...AIR MASS APPEARS FAR TOO DRY FOR ANY
PRECIP. A WEAK DRY FRONT WILL MOVE THROUGH FRIDAY.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
NO SIGNIFICANT CHANGES MADE TO THE ONGOING FORECAST FOR THIS TIME
PERIOD. COOL DRY HIGH PRESSURE WILL BUILD INTO THE EASTERN SEABOARD
SATURDAY AND RIDGE DOWN INTO OUR FA. MODELS SHIFT MAIN UPPER FLOW
WELL TO OUR NORTH AND INDICATE UPPER ENERGY SHIFTING EAST FROM THE
SW CONUS INTO OUR REGION IN A GENERALLY ZONAL FLOW ALOFT THROUGH
EARLY NEXT WEEK. THIS WILL LEAD TO SOME ISENTROPIC LIFT/MOISTURE
RETURN AT SOME POINT LATE WEEKEND INTO EARLY NEXT WEEK. SOME MODEL
DISCREPANCY ON TIMING AND EXTENT. STILL THINK SLIGHT CHANCE POPS IN
ORDER FOR SUNDAY...WITH SOME CONTINUED POSSIBILITIES THAT
EVAPORATIONAL COOLING DUE TO LOW LEVEL DRY AIR/WEAK WEDGE IN PLACE
AHEAD OF THE ONSET OF ANY PRECIP COULD PROVIDE POSSIBILITY OF TEMPS
NEAR FREEZING AS ANY PRECIPITATION ENSUES. CONFIDENCE LIMITED AT
THIS TIME GIVEN MODEL INCONSISTENCIES. FOR NOW...WILL MAINTAIN
MENTION OF SLIGHT CHANCE OF RAIN OR FREEZING RAIN EARLY SUNDAY. WILL
MAINTAIN CHANCE POPS EARLY NEXT WEEK.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS TO DOMINATE THE PERIOD. STRONG WINDS EXPECTED WITH
COLD ADVECTION LATE AFTERNOON AND OVERNIGHT.

HIGH PRESSURE CURRENTLY OVER THE AREA WILL BE REINFORCED LATER
THIS AFTERNOON AS AN ARCTIC COLD FRONT PUSHES THROUGH THE AREA.
LIGHT WESTERLY WINDS THROUGH 12Z WILL GRADUALLY VEER TO THE
NORTHWEST BY AFTERNOON AND PICK UP TO AROUND 15 KNOTS WITH GUSTS
OVER 20 KNOTS. HIGH AND MID LEVEL CLOUDS WILL ACCOMPANY THE ARCTIC
FRONT THIS AFTERNOON BUT NO CIG RESTRICTIONS OR PRECIPITATION IS
EXPECTED. WINDS WILL BECOME EVEN STRONGER BY 00Z AS THE SURGE OF
ARCTIC AIR ARRIVES AND STRONG COLD ADVECTION COMMENCES. NORTHWEST
WINDS AROUND 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS EXPECTED FOR
SEVERAL HOURS ENDING THE 24 HR FORECAST PERIOD.

EXTENDED AVIATION OUTLOOK...NO SIGNIFICANT IMPACTS TO AVIATION
EXPECTED WEDNESDAY NIGHT THROUGH SUNDAY.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...LAKE WIND ADVISORY FROM 5 PM THIS AFTERNOON TO 5 AM EST
     THURSDAY FOR SCZ015-016-018-020>022-025>031-035>038-041.
     WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST THURSDAY
     FOR SCZ015-016-018-020>022-025>031-035>038-041.
GA...LAKE WIND ADVISORY FROM 5 PM THIS AFTERNOON TO 5 AM EST
     THURSDAY FOR GAZ040-063>065-077.
     WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST THURSDAY
     FOR GAZ040-063>065-077.
&&
Hazardous weather outlook, Jan 7, 2:33 AM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
233 AM EST WED JAN 7 2015

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-080945-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
233 AM EST WED JAN 7 2015

...LAKE WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EST
THURSDAY...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.
   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 2:33 AM ESTLake Wind AdvisoryCAEBurke, Columbia, Lincoln, McDuffie, Richmond26 hr

Nearby

Wind Chill Advisories in South Carolina, 2015Wind Chill Advisories in Georgia, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.